# SDR YENA201803270147

- Difficulty date: March 27, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 30,077 hours, 10,155 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10884
- Condition: Failed
- Location: E/E Bay Extract
- Part time: 43,410 hours, 15,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A BURNING ODOR, ELECTRICAL,  IN THE COCKPIT. NO ECAM,  ALL SYSTEMS NORMAL.   PERFORMED A SMOKE ODOR INSPECTION IAW TSM 24-00-00-810-823A.  FOUND AVIONICS VENT EXTRACT FAN 18HQ EMITTING A BURNED ODOR IN THE FLIGHT DECK.  R & R THE BUTTERFLY VALVE 21HQ IAW AMM 21-26-54.   R & R THE AVIONICS FAN IAW AMM 21-26-51. OPS CHECKED OK.
